# SDR CALA2024010500046

- Difficulty date: December 26, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 80,595 hours, 16,181 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T10182
- Condition: Cracked
- Location: Sta927,Ctr Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 927 CTR WING SECTION UPR SURFACE R/H FRAME MOUNT BRACKET FOUND CRACK. TRANSFER REF NR HX WO.2628646,  CTR WING SECTION UPR SURFACE RH FRAME MOUNT BRACKET REPLACED AS PER SRM 51-40-02.
